Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

November 22, 20117 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Nov 22, 2011, 7:13 PM EST for 7 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 22, 2011, 7:13 PM EST (00:13 UTC)
Expired
Nov 22, 2011, 7:45 PM EST
In force
32 min
Issued by
NWS Atlanta, GA

Counties Cobb County, GA, DeKalb County, GA, Douglas County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WWUS82 KFFC 230013
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EST TUE NOV 22 2011

GAZ021>023-032>034-043>045-230045-
713 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN 
CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...HALL AND 
FULTON COUNTIES UNTIL 745 PM EST...

AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKORY FLAT TO HANNAH...MOVING EAST AT 45
MPH.

WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE 
ACROSS CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT... 
HALL AND FULTON COUNTIES THROUGH 745 PM EST. SOME LOCATIONS IN THE 
PATH OF THESE STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL 
ARP...HANNAH...DOUGLASVILLE...CHAPEL HILL...LITHIA SPRINGS...JIM R 
MILLER PARK...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK... 
AUSTELL...POWDER SPRINGS...MARIETTA...UNION HILL AND HICKORY FLAT.

&&

LAT...LON 3422 8442 3438 8366 3432 8365 3413 8382
      3403 8385 3368 8413 3364 8431 3365 8446
      3361 8446 3353 8482 3358 8482 3358 8489
TIME...MOT...LOC 0013Z 255DEG 39KT 3417 8436 3389 8455
          3360 8477

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 22, 6:57 PM EST, 16 minutes earlier.

Area forecast discussion, Nov 22, 6:57 PM EST, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EST TUE NOV 22 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
LATEST ANALYSIS SHOWS A SURFACE LOW PUSHING INTO THE OHIO VALLEY
WITH A TRAILING COLD FRONT APPROACHING THE MISSISSIPPI RIVER
VALLEY REGION. REGIONAL RADARS SHOW A LINE OF SHOWERS AND
THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...DEEP IN THE WARM
SECTOR... STRETCHING FROM SW LA INTO CENTRAL TN. LOCAL RADARS SHOW
A WEAK LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO NW GA...BUT
AREA INSTABILITIES REMAIN WEAK WITH SOME MID LEVEL CAPPING/WARM
AIR HELPING TO HINDER STRONG STORM DEVELOPMENT. A COUPLE OF HIGH
RESOLUTION MODELS HAVE INITIALIZED WELL WITH THIS FIRST LINE OF
CONVECTION... SUGGESTING THE INITIAL ACTIVITY WILL PUSH DOWN INTO
THE ATLANTA AREA BY EARLY EVENING (6-8PM)...THEN ACROSS MUCH OF
CENTRAL GA THROUGH MIDNIGHT. THEN MODELS SHOW ANOTHER ROUND OF
CONVECTION DEVELOPING ALONG AND JUST AHEAD OF THE COLD FRONT AND
PUSHING ACROSS THE AREA AFTER MIDNIGHT. MODEL INSTABILITIES
REMAIN MODEST AT BEST WITH MAYBE 500-800 J/KG AFTERNOON CAPES
DECREASING TO UNDER 400 J/KG BY MIDNIGHT. THIS COUPLED WITH WEAKENING
UPPER SUPPORT AND LACK OF STRONG FRONTAL FORCING SUGGEST A LESSENING
CHANCE FOR SEVERE STORMS THIS EVENING AND OVERNIGHT. THEREFORE...
EXPECT THE GREATER SEVERE STORM THREAT TO REMAIN WEST OF THE STATE
THIS AFTERNOON AND EVENING... WITH OCCASIONAL CLOUD TO GROUND
LIGHTNING AND MAYBE WIND GUSTS TO 45 MPH BEING THE MAIN STORM THREATS
THIS EVENING AND OVERNIGHT. HOWEVER...FOR NOW... WILL CONTINUE TO
PLAY IT SAFE AND WORD FOR A FEW STORMS POSSIBLY SEVERE IN THE
FORECAST FOR THIS EVENING... BUT SUSPECT WE CAN BACK OFF ON THIS
SLIGHT THREAT BY MID EVENING IF CURRENT WEAKENING TRENDS CONTINUE.
OTHERWISE...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SHOULD PUSH
SOUTH AND EAST OF NORTH GA LATE TONIGHT...THEN CENTRAL GA BY MID-
LATE WEDNESDAY MORNING AS THE COLD FRONT PUSHES TO THE GA COAST BY
EARLY WEDNESDAY AFTERNOON. BEHIND THE FRONT...HIGH PRESSURE AND A
MUCH COOLER/DRIER AIR MASS WILL SETTLE OVER THE REGION... RETURNING
MORE SEASONABLE TEMPS TO THE REGION FOR WEDNESDAY NIGHT AND
THANKSGIVING DAY.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL DOMINANT THE AREA INTO SATURDAY. EXTENDED MODELS
ARE SIMILAR SHIFTING THE RIDGE EASTWARD SATURDAY NIGHT AS A COLD
FRONT PUSHES INTO THE MISSISSIPPI RIVER VALLEY. MODELS SHOW DEEPER
MOISTURE SPREADING IN OVER THE REGION SATURDAY-SATURDAY NIGHT AHEAD
OF THE APPROACHING COLD FRONT...STILL PROGGED TO PUSH ACROSS THE
AREA ON SUNDAY. WILL CONTINUE TO SHOW A CHANCE OF MAINLY SHOWERS
SATURDAY NIGHT-SUNDAY TIME-FRAME AS INSTABILITIES APPEAR VERY WEAK
AT THIS TIME. HOWEVER... A SHARP UPPER SHORT WAVE TROUGH COULD
WARRANT ADDING THE MENTION OF THUNDER IF PERSIST ON LATER MODEL
RUNS. FRONT PUSHES EAST BY EARLY MONDAY...BUT WRAP AROUND MOISTURE
AND LIGHT PRECIP MAY LINGER ACROSS NORTH GEORGIA INTO MONDAY NIGHT.
BEHIND THE FRONT...MODELS CONTINUE TO SHOW MUCH COOLER TEMPERATURES
BEHIND THIS FRONT...AND MAY NOT SEE SOME AREAS ACROSS NORTH GEORGIA
GET OUT OF THE 40S ON MONDAY.

&&

.AVIATION...
00Z UPDATE...
RADAR INDICATES SHOWERS AND TSTMS EITHER MOVING OVER OR APPROACHING
THE ATLANTA METRO TAF SITES AT THIS TIME. THIS PRE-FRONTAL
CONVECTION WILL CONTINUE TO AROUND MIDNIGHT THEN GENERALLY MOVE
EAST OF THE TAF SITES. SURFACE MOISTURE FROM THE RAIN WILL HELP
QUICKLY FORM LOW CEILINGS AROUND 1000 FT UNTIL FRONTAL PASSAGE
AROUND 8AM. EXPECT GRADUAL CLEARING AND DRYING CONDITIONS WITH A
GUSTY NORTHWEST WIND UP TO 25 KTS ON WEDNESDAY.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MEDIUM FOR TIMING OF
TSTM IMPACT TO ATL.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  69  38  65 /  90  20   5   5
ATLANTA         56  65  42  66 / 100  10   5   5
BLAIRSVILLE     50  61  34  62 / 100  20   5   5
CARTERSVILLE    55  64  34  65 / 100  10   5   5
COLUMBUS        58  69  41  67 /  80  20   5   5
GAINESVILLE     55  66  39  64 / 100  20   5   5
MACON           61  71  37  68 /  80  40   5   5
ROME            52  64  35  66 / 100  10   5   5
PEACHTREE CITY  54  65  33  65 / 100  10   5   5
VIDALIA         65  73  44  68 /  80  60   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Nov 22, 5:50 PM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EST TUE NOV 22 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
550 PM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH AND
MUCH OF CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY WILL MOVE
ACROSS NORTH AND CENTRAL GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS AND
OCCASIONAL CLOUD TO GROUND LIGHTNING. HOWEVER...AN ISOLATED
TORNADO IS ALSO POSSIBLE.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALABAMA
AND SPREAD INTO NORTH AND CENTRAL GEORGIA TONIGHT. THE ATMOSPHERE
ACROSS EXTREME NORTH GEORGIA HAS STABILIZED SOMEWHAT AND THE RISK OF
SEVERE STORMS HAS DIMINISHED IN THIS AREA. HOWEVER...SOUTH OF A LINE
FROM CEDARTOWN TO GAINESVILLE...CAPES REMAIN IN THE 400 TO 800 RANGE
AND THIS IS ENOUGH FOR A FEW STORMS TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA
ON WEDNESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH
MONDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Nov 22, 4:16 PM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EST TUE NOV 22 2011

GAZ042-052-066-222215-
416 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...CARROLL
AND HEARD COUNTIES UNTIL 515 PM EST...

AT 414 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES WEST OF FROLONA TO 20 MILES
SOUTHWEST OF GLENN...MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
CARROLL AND HEARD COUNTIES THROUGH 515 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE EPHESUS...BLACKJACK MOUNTAIN...
WARESVILLE...FROLONA...ROOSTERVILLE...TYUS...TEXAS...JOHN TANNER
STATE PARK...ROOPVILLE...GLENN...FRANKLIN...CENTRALHATCHEE...
LOWELL...PLANT WANSLEY AND WARES CROSSROADS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3363 8515 3344 8499 3343 8501 3328 8496
      3328 8495 3323 8494 3322 8487 3312 8486
      3304 8522 3305 8523 3349 8531
TIME...MOT...LOC 2115Z 254DEG 35KT 3333 8532 3320 8534
          3304 8550
Special weather statement, Nov 22, 5:28 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EST TUE NOV 22 2011

GAZ052-066-222300-
528 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 600 PM EST...

AT 522 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHWEST OF WARESVILLE...MOVING NORTHEAST AT 35
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HEARD COUNTIES THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE GLENN...WARESVILLE...TEXAS...FRANKLIN...
CENTRALHATCHEE...PLANT WANSLEY AND CORINTH.

&&

LAT...LON 3343 8504 3343 8502 3330 8496 3328 8496
      3328 8495 3323 8494 3309 8523 3330 8527
TIME...MOT...LOC 2226Z 237DEG 32KT 3319 8526
Special weather statement, Nov 22, 5:57 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EST TUE NOV 22 2011

GAZ052-066-222330-
557 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 630 PM EST...

AT 554 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF STATE LINE PARK...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HEARD COUNTIES THROUGH 630 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PIEDMONT HEIGHTS...LONG CANE...STATE LINE PARK...
CANNONVILLE...ABBOTTSFORD...SMITHS CROSSROAD...GLENN...LAGRANGE...
WARES CROSSROADS...BIG SPRINGS...HILLCREST...MOUNTVILLE...LOUISE...
HARRISONVILLE AND HOGANSVILLE.

&&

LAT...LON 3331 8499 3310 8486 3308 8487 3301 8487
      3289 8519 3315 8525
TIME...MOT...LOC 2256Z 234DEG 29KT 3301 8528
Special weather statement, Nov 22, 6:38 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST TUE NOV 22 2011

GAZ031-032-042-043-230015-
638 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 715 PM EST...

AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YORKVILLE TO JOHN TANNER STATE PARK...
MOVING EAST AT 55 MPH.

WIND GUSTS OF 40 MPH AND VERY HEAVY RAIN ARE LIKELY AS THESE STORMS
MOVE ACROSS PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH
715 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UNION...BOWDON JUNCTION...JOHN TANNER STATE PARK...TEMPLE...
YORKVILLE...ABILENE...CARROLLTON...VILLA RICA...DALLAS...NEW
GEORGIA...BURNT HICKORY RIDGE...LAKE VAL-DO-MAR...TREASURE
LAKE...HIRAM AND NEW HOPE.

&&

LAT...LON 3348 8529 3369 8514 3372 8505 3388 8503
      3395 8505 3395 8498 3404 8494 3408 8479
      3407 8442 3398 8437 3392 8444 3380 8451
      3367 8466
TIME...MOT...LOC 2338Z 251DEG 49KT 3393 8499 3385 8493
          3376 8501 3359 8512
Special weather statement, Nov 22, 7:07 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EST TUE NOV 22 2011

GAZ078-089-230030-
707 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
MUSCOGEE AND HARRIS COUNTIES UNTIL 730 PM EST...

AT 705 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS METROPOLITAN AIRPORT...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MUSCOGEE
AND HARRIS COUNTIES THROUGH 730 PM EST. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...
GREEN ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...
BENNING PARK...BENNING HILLS...CARTER ACRES...COLUMBUS...ROSE HILL...
EDGEWOOD...BIBB CITY...VISTA TERRACE AND FORTSON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3273 8468 3269 8470 3257 8469 3256 8467
      3253 8468 3250 8473 3248 8474 3239 8498
      3241 8499 3243 8497 3246 8501 3251 8501
      3256 8505
TIME...MOT...LOC 0007Z 244DEG 35KT 3251 8492
Special weather statement, Nov 22, 7:13 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EST TUE NOV 22 2011

GAZ021>023-032>034-043>045-230045-
713 PM EST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...HALL AND
FULTON COUNTIES UNTIL 745 PM EST...

AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKORY FLAT TO HANNAH...MOVING EAST AT 45
MPH.

WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...
HALL AND FULTON COUNTIES THROUGH 745 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL
ARP...HANNAH...DOUGLASVILLE...CHAPEL HILL...LITHIA SPRINGS...JIM R
MILLER PARK...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...
AUSTELL...POWDER SPRINGS...MARIETTA...UNION HILL AND HICKORY FLAT.

&&

LAT...LON 3422 8442 3438 8366 3432 8365 3413 8382
      3403 8385 3368 8413 3364 8431 3365 8446
      3361 8446 3353 8482 3358 8482 3358 8489
TIME...MOT...LOC 0013Z 255DEG 39KT 3417 8436 3389 8455
          3360 8477

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 7:07 PM ESTSpecial Weather StatementFFCMuscogee23 min
Nov 22, 7:21 PM ESTSpecial Weather StatementFFCMeriwether, Pike24 min
Nov 22, 7:29 PM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Muscogee and 1 more31 min
Nov 22, 7:43 PM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Gwinnett, Hall47 min
Nov 22, 7:47 PM ESTSpecial Weather StatementFFCButts, Crawford, Henry, Jasper, Lamar, Monroe and 5 more28 min
Nov 22, 8:00 PM ESTSpecial Weather StatementFFCChattahoochee, Clayton, Fayette, Harris, Henry, Meriwether and 6 more30 min
Nov 22, 8:11 PM ESTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson34 min
Nov 22, 8:14 PM ESTSpecial Weather StatementFFCButts, Crawford, Jasper, Lamar, Monroe, Newton and 2 more31 min
Nov 22, 8:28 PM ESTSpecial Weather StatementFFCButts, Chattahoochee, Henry, Lamar, Marion, Muscogee and 8 more32 min
Nov 22, 8:58 PM ESTSpecial Weather StatementFFCClarke, Madison, Morgan, Oconee, Oglethorpe32 min
Nov 22, 9:00 PM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Macon, Marion and 5 more30 min
Nov 22, 9:41 PM ESTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes49 min
Nov 22, 10:33 PM ESTSpecial Weather StatementFFCCrisp, Dooly, Pulaski27 min
Nov 22, 10:54 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Pulaski36 min
Nov 22, 11:03 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski27 min
Nov 22, 11:29 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Johnson, Laurens, Treutlen, Wilcox46 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.